Discussions By Condition: Sexual conditions

Help after abortion!

Posted In: Sexual conditions 2 Replies
  • Posted By: lornie
  • January 9, 2009
  • 09:02 AM

I had a surgical termination on 18th November. Everything went ok. I started taking the combination pill the same day. I then had a normal period on 18th December which lasted the usual 4 days. I then took my pill as usual but this month I dont seem to have much bleeding. I had a tiny little bit of spotting the week before my period was due. I stopped the pill for my pill free week on 5th January, had a little bleeding on 7th and now nothing. Can I be pregnant again or is it just my body readjusting. I know it can take time to get back into routine. Please can someone put my mind at ease as I am so worried. I was told that th epill would take effect straight away but no I am beginning to doubt that. It was one of the hardest things I had to do and I am worried that I will have to do it again and damage by body for future pregnancies. Please help.

Reply Flag this Discussion

2 Replies:

  • 1st of all no matter what the problem is do not be afraid to seek medical advice. you will not be judged: medical proffesionals do have a right not to be there if they do not want to be during a termination but DO STILL HAVE A DUTY TO PROVIDE BEFORE AND AFTER CARE TO YOU ! no matter what their personal opinion is..... please have faith in the medics and other proffesionals they will help you....! my best advice is ring the abortion clinic you had the abortion and ask to speak to somebody there and your own doctor, (seeing your own doctor would be a good idea as they will have the best knowledge of your history and have seen you before!) i wouldnt panic because the stress depress your immune system and make agrovate the situation. please stay calm. the proffesionals know what they are doing and must have seen some cases like your before. :) seak the help and let me know how you get on..... good luck !:)
    • January 11, 2009
    • 04:04 PM
    • 0
    Flag this Response
  • http://www.netdoctor.co.uk/health_advice/facts/abortion.htm i have just found this that explains a few complications but mentions more abour bleeding heavily rather than not much at all....
    • January 11, 2009
    • 04:08 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?